Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 162, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 24, 2014, 2:51 AM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 2:51 AM MDT (08:51 UTC)
- Expired
- Jun 24, 2014, 3:45 AM MDT
- In force
- 54 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 93 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4399 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WUUS55 KABQ 240851 SVRABQ NMC019-047-240945- /O.NEW.KABQ.SV.W.0162.140624T0851Z-140624T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 AM MDT TUE JUN 24 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO SOUTH CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 345 AM MDT * AT 248 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES NORTH OF CUERVO...OR ABOUT 24 MILES NORTHEAST OF SANTA ROSA...AND MOVING SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... NEWKIRK... CUERVO... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3507 10418 3498 10464 3532 10462 3537 10441 TIME...MOT...LOC 0850Z 345DEG 5KT 3526 10449 $$
1 follow-up statement
659 WWUS55 KABQ 240916 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 316 AM MDT TUE JUN 24 2014 NMC019-047-240945- /O.CON.KABQ.SV.W.0162.000000T0000Z-140624T0945Z/ GUADALUPE NM-SAN MIGUEL NM- 316 AM MDT TUE JUN 24 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT FOR SOUTH CENTRAL SAN MIGUEL AND NORTHEASTERN GUADALUPE COUNTIES... AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 16 MILES NORTH OF CUERVO...OR ABOUT 25 MILES NORTHEAST OF SANTA ROSA...MOVING SOUTH AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... NEWKIRK... CUERVO... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3532 10455 3535 10442 3507 10418 3499 10459 TIME...MOT...LOC 0916Z 345DEG 5KT 3525 10445 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:37 PM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Jun 23, 11:37 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1137 PM MDT MON JUN 23 2014 .AVIATION... 06Z TAF CYCLE GENERAL WLY FLOW ALOFT. LOW LEVEL MOISTURE HAS PUSHED WESTWARD AND INTO THE RGV BUT NOT AS PLENTIFUL AS NEAR THE TEXAS BORDER WHERE AT LEAST ISOLD CONVECTION TO CONTINUE THROUGH POSSIBLY 12Z. LOW LEVEL EASTERLY WINDS TO PERSIST OVER THE PLAINS AND INTO THE RGV THROUGH 12Z WITH SOME POTENTIAL FOR MVFR CIGS TO DEVELOP ALONG THE EAST SLOPES OF THE CENTRAL MT CHAIN...THOUGH NOT INDICATED IN KLVS TAF ATTM. EXPECT ISOLD CONVECTION TO REDEVELOP OVER THE CENTRAL MT CHAIN AND WRN HIGH TERRAIN BY 24/19Z...WITH MAINLY VIRGA WEST OF THE RGV. && .PREV DISCUSSION...254 PM MDT MON JUN 23 2014... .SYNOPSIS... ACTIVE WEATHER THROUGH TUESDAY MOSTLY FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS BORDER. THIS INCLUDES THE POTENTIAL FOR SEVERE WEATHER ACROSS MUCH OF THE EAST LATER THIS AFTERNOON INTO TONIGHT AND AGAIN TUESDAY AFTERNOON AND EVENING IN THE FAR NORTHEAST. WE WILL THEN BEGIN TO SEE A GRADUAL DRYING TREND FOR THE SECOND HALF OF THE WEEK WITH A MOSTLY DRY WEEKEND AND EARLY NEXT WEEK...THANKS TO A SLOWLY BUILDING HIGH PRESSURE AREA. WHILE WE CANT RULE OUT STRAY SHOWERS OR STORMS IN THE NORTHERN MOUNTAINS OR FAR EASTERN PLAINS THE VAST MAJORITY OF THE TIME AND AREA WILL BE RAINFREE FROM THURSDAY THROUGH NEXT MONDAY. && .DISCUSSION... SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND SPILLING ONTO THE EASTERN HIGHLANDS. THEY ARE BEHAVING SO FAR BUT WE EXPECT THEM TO GROW IN COVERAGE AND INTENSITY AS WE PROGRESS THROUGH THE EVENING. IN FACT THE BULK OF THE ACTIVITY MAY OCCUR AROUND AND AFTER DARK ACROSS THE FAR EASTERN PLAINS...PROBABLY LASTING TO MIDNIGHT OR LATER. ISOLATED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE A CONCERN. A FEW SHOWERS ARE TRYING TO FORM OVER THE GILA REGION THIS PM BUT WILL BE MORE WIND PRODUCERS THAN RAIN MAKERS. ANOTHER ACTIVE DAY ON TUESDAY...BUT LIKELY LESS COVERAGE THAN TODAY. ANY SEVERE WEATHER LOOKS TO BE FOCUSED IN THE NORTHEAST. MOST OF THE ACTIVITY WILL AGAIN BE EAST OF THE CENTRAL MOUNTAIN CHAIN. ANY HOPES FOR A LITTLE RAIN IN THE RIO GRANDE VALLEY WILL HINGE ON MOIST OUTFLOWS POURING THROUGH THE MOUNTAIN PASSES AND CANYONS TONIGHT. TEMPERATURES WILL WARM A FEW DEGREES AND BE MOSTLY ABOVE NORMAL TUESDAY. SOME DRYING IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST AND A STORM PASSES TO OUR NORTH. WEDNESDAY WILL STILL PRODUCE ISOLATED TO SCATTERED ACTIVITY OVER THE EAST. BUT THEN THE HIGHER HEIGHTS WILL SUPPRESS THE CONVECTION WHILE THE THE TROUGH WILL TRY AND SCOUR MUCH OF THE MOISTURE OUT OF THE STATE BY THE END OF THE WEEK. WE CANNOT RULE OUT ISOLATED STORMS ANY AFTERNOON OR EVENING FROM THURSDAY THROUGH NEXT MONDAY BUT THEY WILL BE FEW AND FAR BETWEEN. MOST OF THE FORECAST AREA WILL BE DRY A VAST MAJORITY OF THIS TIME. LONG RANGE MODELS BRING A BACK DOOR FRONT TO THE EAST IN THE LATER TUESDAY INTO WEDNESDAY TIME PERIOD. THIS COULD PROVIDE AN OPPORTUNITY FOR AN INCREASE IN MOISTURE AND PRECIPITATION CHANCES. CHJ && .FIRE WEATHER... A BACKDOOR COLD FRONT HAS PUSHED SOUTH THROUGH THE EASTERN PLAINS TODAY. OVERNIGHT THROUGH THIS MORNING A SHALLOW LAYER OF LOW LEVEL MOISTURE PUSHED INTO THE RIO GRANDE VALLEY...MUCH OF IT HAS BEEN MODIFIED/MIXED OUT INTO THE LOWER ATMOSPHERE THROUGH OUT THE DAY. AS A RESULT...ONLY SLIGHT CHANCE OF DRY THUNDERSTORMS WEST OF THE CENTRAL MOUNTAINS WHILE THE BEST CHANCES AND GREATER COVERAGE FOR WETTING SHOWERS AND THUNDERSTORMS ARE EAST OF THE CENTRAL MOUNTAINS ACROSS THE EASTERN PLAINS. THE MOST INTENSE PERHAPS SEVERE STORMS WILL BE ACROSS THE FAR EAST CENTRAL PLAINS THIS EVENING. TOMORROW MODERATE WEST WINDS ALOFT WILL DOMINATE WEST OF THE CENTRAL MOUNTAIN CHAIN ALLOWING FOR ISOLATED HIGH BASED DRY STORMS WILL PREVAIL. BEST CHANCES FOR WET THUNDERSTORMS WILL BE FOUND TOMORROW AFTERNOON AND EVENING EAST OF THE CENTRAL MOUNTAINS. NO CRITICAL FIRE VALUES REACHED TODAY AND TOMORROW. HOWEVER...A FEW HOURS OF SUPER HAINES CONDITIONS EXPECTED OVER THE CHUSKA MOUNTAINS TOMORROW AFTERNOON. IN ADDITION...THURSDAY AFTERNOON A FEW HOURS OF SUPER HAINES CONDITIONS DEVELOP OVER THE SOUTHWESTERN MOUNTAINS... THE BLACK RANGE NORTH TO THE SAN MATEO MOUNTAINS...THE GALLINAS MOUNTAINS...THE MAGDALENA MOUNTAINS AND NORTH TOWARDS MOUNT TAYLOR. OVERNIGHT RH RECOVERIES ARE POOR TO FAIR WEST OF THE CENTRAL MOUNTAINS AND FAIR TO GOOD TO EXCELLENT FROM THE CENTRAL MOUNTAINS EAST TOWARDS THE TEXAS STATE LINE. VENT RATES GOOD TODAY ACROSS THE WEST AND TRENDING TOWARDS GOOD ALL AREAS BY WEDNESDAY THROUGH THE END OF THE WEEK. AS A WEAK UPPER LEVEL TROUGH APPROACHES FROM THE WEST-NORTHWEST WEDNESDAY...INCREASING THE DRY WESTERLIES AREAWIDE AND SHUNTING LOW LEVEL GULF MOISTURE EAST INTO TEXAS. EXTENDED RANGE MODELS INDICATE A WEAK UPPER TROUGH PASSAGE ON SATURDAY. MODEL INDICATES MOIST SOUTHERLY SURFACE FLOW PATTERNS OVER TEXAS...PERHAPS ALONG EDGING INTO NEW MEXICO ACROSS THE FAR SOUTHEAST CORNER AND ALONG THE TX/NM LINE. EXTENDED RANGE MODELS TRENDING TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL HIGH OVER NEAR THE FOUR CORNERS ABOUT 7 DAYS FROM NOW. THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO THE REGION. 01 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 9:53 AM MDT, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 953 AM MDT MON JUN 23 2014 NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 953 AM MDT MON JUN 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 3 PM AND 12 AM MDT ACROSS THE EASTERN PLAINS OF NEW MEXICO. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY ON A LINE FROM DUNKEN...HONDO... MILAGRO...WATROUS...CIMARRON TO THE COLORADO BORDER...EAST TO THE TEXAS STATE LINE. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO AND A HALF INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS UNION COUNTY. THE MAIN THREATS ARE LARGE HAIL AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS. AGAIN...AN ISOLATED TORNADO CANNOT BE RULED OUT. STRONG THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD BRIEFLY REACH SEVERE LEVELS ACROSS THE EASTERN HALF OF THE STATE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Special weather statement, Jun 23, 9:04 PM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
904 PM MDT MON JUN 23 2014
NMZ538-240330-
CHAVES COUNTY PLAINS-
904 PM MDT MON JUN 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAVES COUNTY THROUGH 930
PM MDT...
AT 902 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF CAPROCK TO 11 MILES NORTHWEST OF LOCO HILLS...AND MOVING SOUTHEAST
AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THESE STORMS INCLUDE...MAINLY RURAL AREAS OF
EASTERN CHAVES COUNTY.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3297 10425 3338 10400 3338 10376 3297 10376
3296 10425
TIME...MOT...LOC 0305Z 309DEG 9KT 3329 10390 3295 10408
SHOEMAKESpecial weather statement, Jun 24, 2:06 AM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 206 AM MDT TUE JUN 24 2014 NMZ527-528-240900- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 206 AM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLFAX COUNTY THROUGH 300 AM MDT... AT 201 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST SOUTHEAST OF RATON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHEASTERN COLFAX COUNTY INCLUDING PORTIONS OF HIGHWAY 64 87. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 447 AND 453... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3696 10412 3669 10416 3680 10444 3690 10445 TIME...MOT...LOC 0805Z 274DEG 10KT 3685 10438 KJ
Local storm report, Jun 24, 2:37 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 AM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM HAIL RATON 36.89N 104.44W
06/24/2014 E1.00 INCH COLFAX NM PUBLIC
&&
EVENT NUMBER ABQ1401084
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:02 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 58 min |
| Jun 23, 6:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Jun 23, 6:39 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 51 min |
| Jun 23, 6:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 23 min |
| Jun 23, 7:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jun 23, 7:28 PM MDT | Special Weather Statement | ABQ | Chaves | 32 min |
| Jun 23, 7:59 PM MDT | Special Weather Statement | ABQ | Chaves | 31 min |
| Jun 23, 8:01 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jun 23, 8:31 PM MDT | Special Weather Statement | ABQ | Chaves | 29 min |
| Jun 23, 8:32 PM MDT | Special Weather Statement | ABQ | Chaves | 28 min |
| Jun 23, 9:04 PM MDT | Special Weather Statement | ABQ | Chaves | 26 min |
| Jun 24, 2:06 AM MDT | Special Weather Statement | ABQ | Colfax | 54 min |
| Jun 24, 5:16 AM MDT | Special Weather Statement | ABQ | Union | 59 min |
| Jun 24, 5:24 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Jun 24, 5:35 AM MDT | Areal Flood Advisory | ABQ | Quay | 115 min |
| Jun 24, 12:14 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Jun 24, 12:46 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| Jun 24, 1:27 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 24, 2:00 PM MDT | Special Weather Statement | ABQ | San Miguel | 15 min |
| Jun 24, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 9 min |
| Jun 24, 2:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jun 24, 2:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 22 min |
| Jun 24, 3:14 PM MDT | Special Weather Statement | ABQ | De Baca | 16 min |
| Jun 24, 3:36 PM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Jun 24, 4:01 PM MDT | Special Weather Statement | ABQ | De Baca | 14 min |
| Jun 24, 4:03 PM MDT | Special Weather Statement | ABQ | De Baca | 12 min |
| Jun 24, 4:34 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.